# SDR ASAA2025010655121

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 41,273 hours, 12,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN COVER CAME OFF. GROUNDED - YES. RE ATTACHED MID CABIN EMERGENCY EXIT SIGN.
